# SDR CA150519028

- Difficulty date: May 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8251010000
- Condition: Smoke
- Location: Aft Galley
- Part time: 22,396 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT CABIN REPORTED SMOKE OUT OF OVEN NR 3, AFT GALLEY.  IT WAS CLASSIFIED AS STEADY, MODERATE, INSIDE OVEN, NOT INCREASING AND NOT INFLUENCING CABIN PAX AREA.  FLIGHT RETURNED TO AIRPORT AND PERFORMED A NORMAL LANDING.
